6 doctors weighed in:

I have dark spot both right and left side of my face looks like sunburn causing of using astringent what is the best medicine?

6 doctors weighed in
Dr. Linda Callaghan
Addiction Medicine
2 doctors agree

In brief: See your PCP.

Sounds like a butterfly lesion which can be from a condition called lupus erythematosus so please see your pcp to check this out.
It also could be just as you said, a sunburn.

In brief: See your PCP.

Sounds like a butterfly lesion which can be from a condition called lupus erythematosus so please see your pcp to check this out.
It also could be just as you said, a sunburn.
Dr. Linda Callaghan
Dr. Linda Callaghan
Thank
Dr. Paul L. Hester
General Practice
2 doctors agree

In brief: Pigment

You have likely suffered a skin response due to irritation.
Post inflammatory hyperpigmentation describes collections of melanin under the skin that are deposited during the healing process. Usually this will resolve over several months once the irritant is removed. You may want to visit a physician if this persists, as there are some systemic medical conditions that can cause pigmentation.

In brief: Pigment

You have likely suffered a skin response due to irritation.
Post inflammatory hyperpigmentation describes collections of melanin under the skin that are deposited during the healing process. Usually this will resolve over several months once the irritant is removed. You may want to visit a physician if this persists, as there are some systemic medical conditions that can cause pigmentation.
Dr. Paul L. Hester
Dr. Paul L. Hester
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors